# SDR DALA2022110107060

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 51,944 hours, 35,776 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-206
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION RH SEAT TRACK X=-22 STA 200 TO 206 AT CPAX (CFS). SUMMARY OF NRC 00446: CORROSION LEVEL 2. RH SEAT TRACK SECTION X=-22 BTW STA 200 TO STA 265 WAS REPLACED PER B717-200 SRM 51-41-01-0G AND B717-200 SRM 51-41-05-0G. (LP #2475977)
